# SDR SWAA043011

- Difficulty date: October 17, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 66,701 hours, 44,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SHEAR TIE AT FWD CARGO COMPT, BS 500, RBL 20, CORRODED.  REMOVED AND REPLACED SHEAR TIE PER SRM.
